Zeros at infinity for affine nonlinear control systems

Henk Nijmeijer, Johannes M. Schumacher

    Research output: Contribution to journalArticleAcademic

    25 Citations (Scopus)
    55 Downloads (Pure)

    Abstract

    A definition of zeros at infinity for affine nonlinear control systems is proposed. The definition is local, which means that we exclude certain singularities. We argue the reasonableness of our definition by showing its relevance to the problem of nonlinear decoupling. In particular, we give a necessary and sufficient condition for the solvability of the general regular decoupling problem for affine systems in terms of the zeros at infinity.
    Original languageUndefined
    Pages (from-to)566-573
    JournalIEEE transactions on automatic control
    Volume30
    Issue number6
    Publication statusPublished - 1985

    Keywords

    • IR-55618

    Cite this

    Nijmeijer, H., & Schumacher, J. M. (1985). Zeros at infinity for affine nonlinear control systems. IEEE transactions on automatic control, 30(6), 566-573.